# SDR R61A20110427

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000197
- Aircraft time: 9,038 hours, 5,804 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-1 DOOR VENT FLAP WASN'T CLOSING ALL OF THE WAY.  MAINTENANCE INSPECTED L-1 DOOR AND PERFORMED OPS CHECKS ALL PER EMB AMM, NO DEFECTS NOTED.
